# SDR ASAA2018040524158

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,749 hours, 5,915 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O FLIGHT DIRECTOR DISENGAGED,  WOULD NOT REENGAGE.  ACFT GROUNDED.  FLIGHT FAULT REVIEW,  FCC B FAULTS FMC DATA INV,  F/D BIAS OUT OF VIEW.   FCC A,  NO FAULTS.  RT FMC BITE, IN FLT FLTS IAW FIM 34-61/801.  FAULTS RT FMC. PERFORMED FIM 34-61/ 836 - BOTH FMC OPS NORMAL.  ETOPS GND VERIFICATION SUCCESSFUL. DFCS LRU REPLACED, TESTED FMC, GOOD IAW AMM 22-11-00.
